×

zbMATH — the first resource for mathematics

Homogenization on disconnected selfsimilar fractal sets in \(\mathbb{R}\). (English) Zbl 1073.60077
Summary: We construct diffusion processes on disconnected selfsimilar fractal sets as limits of suitably scaled random walks. We also consider homogenization problems on disconnected fractal sets. We treat environments whose means are not only finite but infinite.

MSC:
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. T. Barlow, Diffusions on fractals, Lectures on Probability Theory and Statistics , (ed. P. Berrard), Lecture Notes in Math. 1690 (1993), Springer, 1-121.
[2] A. Bensoussan, J. L. Lions and G. C. Papanicolaou, Asymptotic Analysis for Periodic Structures , North-Holland (1978). · Zbl 0404.35001
[3] K. J. Falconer, The Geometry of Fractal Sets , Cambridge University Press (1985). · Zbl 0587.28004
[4] T. Fujita, A fractional dimension, selfsimilarity and a generalized diffusion operator, Probabilistic Method in Mathematical Physics Proceedings of Taniguchi International Symposium Katata and Kyoto , 1985 (eds. K. Ito and N. Ikeda), (1987), Kinokuniya, 83-90. · Zbl 0652.60084
[5] T. Fujita, Some asymptotic estimates of transition probability densities for generalized diffusion processes with self-similar speed measures, Publ. Res. Inst. Math. Sci. 26 (1990), 819-840. · Zbl 0743.60076
[6] J. A. Given and B.B. Mandelbrot, Diffusion on fractal lattices and the fractal Einstein relation, J. Phys. A 16 (1983), 565-569.
[7] K. ItĂ´ and H. P. McKean, Diffusion Processes and Their Sample Paths , Springer (1965). · Zbl 0127.09503
[8] K. Kawazu and H. Kesten, On the birth and death processes in symmetric random environment, J. statist. Phys. 37 (1984), 561-576. · Zbl 0587.60088
[9] S. Kotani and S. Watanabe, Krein’s spectral theory of strings and generalized diffusion processes, Functional Analysis in Markov Processes (ed. M. Fukushima), Lecture Notes in Math. 923 (1982), Springer, 235-259. · Zbl 0496.60080
[10] T. Kumagai and S. Kusuoka, Homogenization on nested fractals, Probab. Theory Relat. Fields 104 (1996), 375-398. · Zbl 0843.31004
[11] G. Papanicolaou, D. W. Stroock and S. R. S. Varadhan, Martingale approach to some limit theorems, Proc. 1976. Duke Conf. On Turbulence , Duke University Math. Series 3 (1977), Duke University. · Zbl 0387.60067
[12] C. J. Stone, Limit theorems for random walks, birth and death processes and diffusion processes, Ill. J. Math. 7 (1963), 638-660. · Zbl 0118.13202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.